# SDR CALA9901536

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13331
- Make and model: Boeing 7373T0
- Aircraft serial: 23569
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN SKIN OF CAPTAIN'S SLIDING WINDOW FORWARD UPPER FRAME AT STA 211.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5330-02833.
